Volume 26, Issue 2 (8-2015)                   2015, 26(2): 217-237 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

حل مساله مکانیابی پوشش سلسله مراتبی دارای پوشش تدریجی و شعاع پوشش متغیر. Journal title 2015; 26 (2) :217-237
URL: http://ijiepm.iust.ac.ir/article-1-1030-en.html
Abstract:   (3279 Views)
This article has no abstract.
Full-Text [PDF 625 kb]   (1452 Downloads)    
Type of Study: Research | Subject: Facilities Planning and Management
Received: 2013/04/10 | Accepted: 2013/11/12 | Published: 2016/11/8

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.